Every 3-connected claw-free B_{i;7-i}-free graph is hamiltonian

Khikmat Saburov, Mansoor Saburov

Abstract


In this paper we will proof that every 3-connected $K_{1,3}B_{2,5}$ (or $K_{1,3}B_{3,4}$ )-free graph is Hamiltonian.

Full Text: PDF

How to Cite this Article:

Khikmat Saburov, Mansoor Saburov, Every 3-connected claw-free B_{i;7-i}-free graph is hamiltonian, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 535-564

Copyright © 2012 Khikmat Saburov, Mansoor Saburov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS